MAUDE Adverse Event Report: Rohrer Aesthetics, Inc. Spectrum; Powered Laser Surgical Instrument

Rohrer Aesthetics, Inc. Spectrum; Powered Laser Surgical Instrument
Model Number Spectrum
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
Customer sent pictures of a patient that had an erbium yag treatement to the face with well defined areas of demarcation and pronounced erythema.Appearance is consistent with concentrated energy delivery.Rohrer clinical made several attempts to obtain treatment details without success.It was made known by the provider that initial post care treatment included neosporin, but switched to vaseline.Provider acknowledged the request for more information but has failed to provide.Rohrer has arranged for additional hand on education and advised to not use the device until this is completed.
 
Additional Manufacturer Narrative
Rohrer made 3 attempts to obtain treatment details, the only information obtained was the device used and pictures of patient after treatment.We will update case if more information becomes available.

Brand Name
Spectrum
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
Rohrer Aesthetics, Inc.
121 citation court
homewood 35209
Manufacturer (Section G)
Rohrer Aesthetics, Inc.
121 citation court
homewood 35209
Manufacturer Contact
sandra hansen
121 citation court
homewood 35209
+1(925)550-3094
MDR Report Key50011316
Report Number3031944951-2026-00005
Device Sequence Number12853653
Product Code GEX
UDI-Device Identifier00860564000317
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123777
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSpectrum
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 06/24/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale